# SDR AALA202112204399

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 20,960 hours, 7,340 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Message
- Condition: False Indication
- Location: Apu Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU DISCHARGE LIGHT ILLUMINATED. LIGHT WAS NOT ILLUMINATED WHEN MAINTENANCE ARRIVED AT AIRCRAFT. BOTTLE NOT DISCHARGED. ACCOMPLISHED TEST OF APU FIRE LOOP PER AMM 26-27-00 NO FAULTS NOTED.
